- A video of a young man passing out after ingesting a heavy dose of Tramadol is making waves online
- The pain medication is used in arresting moderate to moderately severe pain but is being abused by youths these days
YEN.com.gh has sighted a video of a man passing out after taking in what is believed to be Tramadol.
In the video which is going viral, the young man is seen slowly slumping backwards in what appeared to be him sliding into a minor coma as he struggled to gain consciousness.
According to @instablog9ja which shared the video on social media, the unidentified young man is a Ghanaian who ingested a heavy dose of Tramadol.
The drug seems to be knocking out the man who looked close to death as he held on to an iron handle to remain on his feet.
The video has received mixed reactions.from social media some since it surfaced online.
While some called for immediate help for people hooked on these drugs, there were many others who felt the drug addicts must not be helped.
@theporaemehelu "So instead of helping the guy he/she was busy videoing....there is God o"
@moshie_boi "n who said the person did call for help or didn't? How are u sure? The one who recorded this video did noin wrong. He shuld knw his dosage before jumping to take overdosed drug."
@queen_godwin001 "If you love yourself, as a youth, best thing you can do for yourself is to run far from drugs, stop taking nonsense in the name of I wanna get high, from getting HIGH you’re gradually taking yourself LOW to the grave..."
Originally meant to treat moderately severe pain in humans, Tramadol is beibg abused by some youths for its opioid properties which makes them high.
Check YEN.com.gh's list of Top 5 Triumphant Returns after ACL Injury as we countdown to the 2018 FIFA World Cup:
Do you have a hot story or scandal you would like us to publish on YEN.com.gh?